# SDR 2006FA0001078

- Difficulty date: October 31, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Aircraft: N5513V
- Make and model: Piper PA-28-161
- Aircraft serial: 287716181
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65489000
- Condition: Departed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PRACTICING TAKEOFF AND LANDINGS, THE TOWER INFORMED PILOT THERE WAS A PROBLEM WITH LEFT LANDING GEAR.  THE INSTRUCTOR ELECTED TO RETURN TO TAKEOFF AIRPORT.  UPON LANDING THE BRAKEHOSE SEPARATED, AND THE WHEEL, BRAKE ASSY, STUB AXEL AND OLEO PISTON DEPARTED WHEN LANDING WAS MADE ON BOTTOM OF LT GEAR CYLINDER.  PROBABLE CAUSE IS NUMEROUS HARD LANDINGS WITH STUDENTS FLYING. (K)
